# SDR ASAA2017083121772

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 38,231 hours, 11,435 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000,  FOUND MAINTENANCE MESSAGE 73-31372 FOR UPPER EGT SECTORS READING HIGH, ECONOMIC FAULT NR 2 ENGINE. ACFT GROUNDED.
